# SDR FDEA202210082517

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 12,142 hours, 5,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 12,142 hours, 5,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUT BOARD TRAILING EDGE FLAP WITH DENT (LOWER SURFACE) LEFT WING OUTBOARD FLAP T/E, LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-53-01-2R   PAG. 1-7 AND B767 SRM 51-70-03-0G PARAG. 5.A.(1) FIG. 5 PAG. 19, 36  REV. 82 DEC 15/2021
